# SDR ASAA2013032694602

- Difficulty date: March 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655518
- Condition: Corroded
- Location: Bs 866-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE AT BS 867 BETWEEN 26 AND 27L CORRODED.  ACFT GROUNDED.  REMOVED CORROSION,  FOUND TO BE OUT OF LIMITS, REPAIRED SHEAR TIE IAW SRM 53-00-07, FIG 101 AND 53-00-07, REPAIR 3 CATEGORY B.
